On an absolute measure of distributional change

Z. M. Berrebi, Jacques Silber

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

This paper tries to combine Kolm's ideas on the measurement of inequality with the recent work of Cowell on the generalized entropy families of income distribution and change indices. A 'leftist' measure of income distributional change is proposed, which is invariant to equal absolute changes in all incomes and which has other interesting properties.

Original languageEnglish
Pages (from-to)139-146
Number of pages8
JournalEuropean Economic Review
Volume22
Issue number2
DOIs
StatePublished - Jul 1983

Fingerprint

Dive into the research topics of 'On an absolute measure of distributional change'. Together they form a unique fingerprint.

Cite this